Alert archive / Alabama / River Flood Warnings in 2013

River Flood Warning 67, NWS Mobile, AL

May 4, 2013Choctaw County, Clarke County, Washington County, Alabama

NWS Mobile, AL issued this river flood warning at May 4, 2013, 10:40 AM CDT for Choctaw County, Clarke County, Washington County, Alabama. It took effect at May 9, 2013, 10:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 4, 2013, 10:40 AM CDT (15:40 UTC)
In effect from
May 9, 2013, 10:00 PM CDT
Expired
May 6, 2013, 9:31 AM CDT
In force
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties Choctaw County, AL, Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 114 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Coffeeville Dam (CLDA1). The gauge peaked at 32.84 ft at May 3, 2013, 11:00 AM CDT.

actionminormoderate2530354005/0405/0505/0605/07
Action stage
24 ft
Minor stage
29 ft
Moderate stage
40 ft
Major stage
47 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02469761, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

552 
WGUS44 KMOB 041540
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
1040 AM CDT SAT MAY 4 2013



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN ALABAMA... 

  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON
  COUNTIES.

.HEAVY RAINFALL HAS OCCURRED OVER THE PAST 24 TO 48 HOURS. AS A RESULT...RIVER
LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-051540-
/O.NEW.KMOB.FL.W.0067.130507T1800Z-130509T0000Z/
/CLDA1.1.ER.130507T1800Z.130508T0000Z.130508T1800Z.NO/
1040 AM CDT SAT MAY 4 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM TUESDAY AFTERNOON UNTIL WEDNESDAY EVENING
* AT 10AM SATURDAY THE STAGE WAS...24.1 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TUESDAY AFTERNOON AND CREST NEAR
  29.1 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY
  WEDNESDAY AFTERNOON.
* AT 29.0 FEET...PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED 
  TO BE MOVED TO HIGHER GROUND.

$$
3 follow-up statements
057 
WGUS84 KMOB 051626
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1126 AM CDT SUN MAY 5 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
MISSISSIPPI...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 
  LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. 
  PASCAGOULA AT MERRILL AFFECTING GEORGE...GREENE AND JACKSON COUNTIES. 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THESE RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-061626-
/O.EXT.KMOB.FL.W.0067.130509T0000Z-000000T0000Z/
/CLDA1.1.ER.130509T0000Z.130509T1800Z.000000T0000Z.NO/
1126 AM CDT SUN MAY 5 2013

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE
* AT 10AM SUNDAY THE STAGE WAS 25 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND CONTINUE TO RISE 
  TO NEAR 29.4 FEET BY THURSDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.

$$

ALC023-025-129-061625-
/O.CON.KMOB.FL.W.0068.130509T0959Z-000000T0000Z/
/LRYA1.1.ER.130509T0959Z.130510T1200Z.000000T0000Z.NO/
1126 AM CDT SUN MAY 5 2013

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE
* AT 11AM SUNDAY THE STAGE WAS 20.4 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE 
  TO NEAR 24.4 FEET BY FRIDAY MORNING. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.
* AT 24 FEET...FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL 
  OCCUR.  CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND.

$$

MSC039-041-111-061625-
/O.EXT.KMOB.FL.W.0061.000000T0000Z-130508T0730Z/
/MCLM6.1.ER.130502T1435Z.130504T0130Z.130508T0130Z.NO/
1126 AM CDT SUN MAY 5 2013

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
  THE LEAF NEAR MCLAIN
* UNTIL LATE TUESDAY NIGHT 
* AT 10AM SUNDAY THE STAGE WAS 20.6 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 18 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY EVENING.
* AT 19 FEET, FLOODING OF LOWLANDS AND AGRICULTURAL LAND WILL SUBSIDE AS THE 
WATER LEVEL DROPS BELOW 18 FEET.  

$$

MSC039-041-153-061625-
/O.CON.KMOB.FL.W.0062.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.130502T1730Z.130507T1800Z.000000T0000Z.NO/
1126 AM CDT SUN MAY 5 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL FURTHER NOTICE 
* AT 10AM SUNDAY THE STAGE WAS 24.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 25 FEET BY TUESDAY EARLY AFTERNOON 
  THEN BEGIN FALLING.
* AT 26 FEET, FLOODING AT THE HIGHWAY BRIDGE BEGINS WHEN THE LEVEL RISES ABOVE 
26 FEET.  

$$

MSC039-041-059-061625-
/O.EXT.KMOB.FL.W.0063.000000T0000Z-130509T1200Z/
/MRRM6.1.ER.130504T1130Z.130507T1200Z.130509T0600Z.NO/
1126 AM CDT SUN MAY 5 2013

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE PASCAGOULA AT MERRILL
* UNTIL THURSDAY MORNING 
* AT 10AM SUNDAY THE STAGE WAS 22.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 22 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY TUESDAY MORNING. THE RIVER
  WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING.

$$
473 
WGUS84 KMOB 060219
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
919 PM CDT SUN MAY 5 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-070219-
/O.EXT.KMOB.FL.W.0067.130510T0300Z-000000T0000Z/
/CLDA1.1.ER.130510T0300Z.130510T1800Z.000000T0000Z.NO/
919 PM CDT SUN MAY 5 2013

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM THURSDAY BEFORE MIDNIGHT UNTIL FURTHER NOTICE
* AT 08PM SUNDAY THE STAGE WAS 25.5 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT AND CONTINUE TO
  RISE TO NEAR 29.4 FEET BY FRIDAY EARLY AFTERNOON. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.

$$

ALC023-025-129-070219-
/O.EXT.KMOB.FL.W.0068.130510T0447Z-000000T0000Z/
/LRYA1.1.ER.130510T0447Z.130511T0600Z.000000T0000Z.NO/
919 PM CDT SUN MAY 5 2013

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM THURSDAY BEFORE MIDNIGHT UNTIL FURTHER NOTICE
* AT 09PM SUNDAY THE STAGE WAS 20.6 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY 1AM THURSDAY AND CONTINUE TO RISE TO NEAR 24.5 
  FEET BY 8 PM FRIDAY.  ADDITIONAL RISES ARE POSSIBLE THEREAFTER. 

$$
407 
WGUS84 KMOB 061431
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
931 AM CDT MON MAY 6 2013
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND 
  WASHINGTON COUNTIES.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
MISSISSIPPI...
 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 
  LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. 
  PASCAGOULA AT MERRILL AFFECTING GEORGE...GREENE AND JACKSON COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-061501-
/O.CAN.KMOB.FL.W.0067.000000T0000Z-130506T1431Z/
/CLDA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
931 AM CDT MON MAY 6 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* UNTIL WEDNESDAY DECEMBER 31 
* AT 8AM MONDAY THE STAGE WAS 26.4 FEET 
* FLOOD STAGE IS 29 FEET


$$

ALC023-025-129-071431-
/O.EXT.KMOB.FL.W.0068.130511T0900Z-000000T0000Z/
/LRYA1.1.ER.130511T0900Z.130511T1200Z.000000T0000Z.NO/
931 AM CDT MON MAY 6 2013

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE
* AT 9AM MONDAY THE STAGE WAS 21.1 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE TO RISE TO
  NEAR 24.1 FEET BY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.

$$

MSC039-041-111-071431-
/O.CON.KMOB.FL.W.0061.000000T0000Z-130508T0600Z/
/MCLM6.1.ER.130502T1435Z.130504T0130Z.130508T0000Z.NO/
931 AM CDT MON MAY 6 2013

THE FLOOD WARNING CONTINUES FOR
  THE LEAF NEAR MCLAIN
* UNTIL LATE TUESDAY NIGHT 
* AT 8AM MONDAY THE STAGE WAS 19.8 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 18 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EVENING.
* AT 19 FEET, FLOODING OF LOWLANDS AND AGRICULTURAL LAND WILL SUBSIDE AS THE 
WATER LEVEL DROPS BELOW 18 FEET.  

$$

MSC039-041-153-071431-
/O.EXT.KMOB.FL.W.0062.000000T0000Z-130511T0000Z/
/LEKM6.1.ER.130502T1730Z.130507T1800Z.130510T1800Z.NO/
931 AM CDT MON MAY 6 2013

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL FRIDAY EVENING 
* AT 8AM MONDAY THE STAGE WAS 24.5 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 25 FEET BY TOMORROW EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EARLY AFTERNOON.
* AT 26 FEET, FLOODING AT THE HIGHWAY BRIDGE BEGINS WHEN THE LEVEL RISES ABOVE 
26 FEET.  

$$

MSC039-041-059-071200-
/O.CON.KMOB.FL.W.0063.000000T0000Z-130507T1200Z/
/MRRM6.1.ER.130504T1130Z.130505T1415Z.130507T0600Z.NO/
931 AM CDT MON MAY 6 2013

THE FLOOD WARNING CONTINUES FOR
  THE PASCAGOULA AT MERRILL
* UNTIL TUESDAY MORNING 
* AT 8AM MONDAY THE STAGE WAS 22.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 22 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT 
  TOMORROW.
* AT 23 FEET, STREETS AND PORTIONS OF THE OLD BUSINESS SECTION OF MERRILL WILL 
BECOME FLOODED.  AT 24 FEET THE BRIDGE BECOMES INACESSIBLE BY AUTOMOBILE.  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at May 4, 9:45 AM CDT, 55 minutes earlier.

Area forecast discussion, May 4, 9:45 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
945 AM CDT SAT MAY 4 2013

.UPDATE...UPPER AIR MAP ANALYSIS THIS MORNING SHOWS AN
IMPRESSIVE...ANOMALOUSLY DEEP AND COLD UPPER LEVEL STORM SYSTEM FOR
EARLY MAY SPINNING IN PLACE OVER ARKANSAS/MISSOURI WITH 500 MB
HEIGHTS SOME 4 TO 5 STANDARD DEVIATIONS BELOW CLIMATOLOGY. SOUTH OF
THE LOW...DEEP DRY AIR PUNCHING EASTWARD ACROSS THE CENTRAL GULF
COAST RESULTING IN SUNNY SKIES...EXCEPT FOR THE FAR EASTERN ZONES
WHERE BACK EDGE OF CLOUDS YET TO CLEAR THERE. UNDER THESE
CLOUDS...ISOLATED TO SCATTERED LIGHT SHOWERS OCCURRING. GIVEN LATEST
SATELLITE/RADAR TRENDS...SKIES WILL CLEAR AND RAINS WILL END OVER THE
NEXT FEW HOURS OVER THE FAR EASTERN ZONES. ALSO GIVEN THE
OBSERVED...MADE SOME ADJUSTMENTS TO MORNING PROBABILITIES...RAIN
AMOUNTS AND WIND GUSTS. NO OTHER ADJUSTMENTS AT THIS TIME WITH DAILY
HIGHS TODAY TO BE UNSEASONABLY COOL. /10

&&

.PREV DISCUSSION... /ISSUED 443 AM CDT SAT MAY 4 2013/

SHORT TERM (TODAY AND TONIGHT)...COLDER AIR WILL CONTINUE TO
ADVECT SOUTH AND EAST ACROSS THE CWFA TODAY AND TONIGHT. LATEST
THICKNESS FIELDS BY ALL THE MODEL GUIDANCE DEPICTS THIS LATE SEASON
SURGE WELL...SHOWING ANOTHER SURGE OF COLDER AIR MOVING ACROSS THE
REGION BEGINNING EARLY SUNDAY MORNING. LATEST SATELLITE LOOPS SHOW
DEEP LOW NOW OVER SOUTHWEST MISSOURI STILL PROGGED TO SHIFT SOUTH
AND EAST TO OVER EXTREME NORTHERN PARTS OF LA AND MS BY 12Z SUN.
WITH THIS PATTERN BELIEVE WILL SEE SOME SUNSHINE EARLY TODAY
FOLLOWED BY MORE CLOUDS AND POSSIBLE LIGHT PRECIP MOSTLY IN THE FORM
OF DRIZZLE OR LIGHT SHOWERS OVERNIGHT AND EARLY SUNDAY. THE BETTER
CLOUD COVER AND LIGHT PRECIP WILL LIKELY OCCUR OVER EXTREME NORTHERN
SECTIONS OF THE CWFA OVERNIGHT AND EARLY SUN WITH MOSTLY MID TO HIGH
CLOUDINESS FURTHER TO THE SOUTH. AS FOR THE ONGOING PRECIP OVER
EASTERN SECTIONS OF THE CWFA THIS MORNING BELIEVE THE CURRENT TREND
WILL CONTINUE THROUGH LATE TODAY WITH LIGHT PRECIP AND LOW CLOUDS
SLOWLY EXITING OFF TO THE NORTHEAST AND EAST THROUGH 00Z SUN. DUE TO
THE GOOD FORCING IN THE MID LEVELS FROM THE DEEP LOW TO THE NORTH
COMBINED WITH SUFFICIENT MOISTURE IN THE LOWER LEVELS OF THE
ATMOSPHERE THROUGH MIDDAY WILL CONTINUE TO KEEP A CHANCE FOR LIGHT
RAIN OVER MUCH OF THE EASTERN HALF OF THE CWFA THROUGH MIDDAY
SHIFTING FURTHER TO THE NORTHEAST THIS AFTERNOON RESULTING IN CHANCE
POPS OVER EXTREME NE SECTIONS OF THE CWFA THIS AFTERNOON. AS FOR
TEMPS WILL LEAN TOWARDS THE COOLER MAV OR MET GUIDANCE FOR HIGHS
TODAY DUE TO THE ONGOING LIGHT PRECIP TO THE EAST AND NORTHEAST
FOLLOWED BY MORE LOW CLOUDS MOVING IN FROM THE WEST AND NORTHWEST
LATE TODAY AND OVERNIGHT. HAVE ALSO OPTED TO UNDERCUT MOST OF THE
HIGH TEMPS BY A DEGREE OR TWO TODAY DUE TO CLOUDS AND THE STRONG
COLD AIR ADVECTION MOVING IN FROM THE NORTHWEST. FOR LOWS TONIGHT
EVEN THOUGH THERE WILL BE MORE CLOUDS MOVING IN FROM THE NORTH
OVERNIGHT WILL LEAN TOWARDS THE COOLER MAV GUIDANCE DUE TO THE
STRONG COLD AIR ADVECTION DEPICTED IN THE MODEL GUIDANCE. 32/EE

FOR SUNDAY THROUGH MONDAY NIGHT...THE DEEP UPPER LOW CONTINUES
SLOWLY EASTWARD FROM NORTHERN MISSISSIPPI TO SOUTH CAROLINA/GEORGIA
WITH A NORTHWESTERLY SURFACE FLOW CONTINUING OVER THE FORECAST
AREA.  DUE TO LAYER LIFTING SEEN IN 290-300K LAYER AND SUPPORT FROM
THE UPPER LOW...WILL HAVE SLIGHT CHANCE TO CHANCE POPS ON SUNDAY AND
MONDAY.   DRY CONDITIONS FOLLOW FOR MONDAY NIGHT AS DRIER DEEP LAYER
AIR FLOWS INTO THE AREA AND THE UPPER LOW CONTINUES SLOWLY FURTHER
AWAY FROM THE FORECAST AREA.  UNSEASONABLY COOL TEMPERATURES
CONTINUE THROUGH MONDAY.  OVERNIGHT LOWS SATURDAY NIGHT AND SUNDAY
NIGHT WILL BE NEAR RECORDS AT MOBILE AND PENSACOLA. /29

LONG TERM (TUESDAY THROUGH FRIDAY)...THE UPPER LOW CONTINUES SLOWLY
OFF TO THE NORTHEAST UP THE EAST COAST AND EVENTUALLY WEAKENS INTO
AN OPEN WAVE WITH DEEP LAYER RIDGING MEANWHILE BUILDING INTO THE
FORECAST AREA THROUGH THURSDAY.  DRY CONDITIONS CONTINUE THROUGH
THURSDAY THEN A LIGHT RETURN FLOW ENSUES ON FRIDAY WHICH LOOKS
SUFFICIENT TO RETURN ENOUGH MOISTURE TO SUPPORT SLIGHT CHANCE POPS
FOR FRIDAY.  TEMPERATURES ON TUESDAY WILL BE SEVERAL DEGREES BELOW
SEASONABLE LEVELS THEN MODERATE TO NEAR SEASONABLE VALUES BY
WEDNESDAY. /29

AVIATION (12Z ISSUANCE)...MVFR TO IFR CONDITIONS MAINLY OVER KPNS
EARLY THIS MORNING FOLLOWED BY VFR CONDITIONS FOR ALL TERMINAL SITES
LATER THIS MORNING CONTINUING THROUGH 12Z SUN. LOW CLOUDS AND LIGHT
PRECIP WILL MOVE EAST OF KPNS BY 15Z OR EARLIER THIS MORNING. FOR
LATER TODAY AND ESPECIALLY OVERNIGHT COULD SEE MORE HIGH CLOUDS
MOVING IN FROM THE NORTHWEST WITH MAYBE A MIX OF LOW STATUS AND
LIGHT PRECIP MOSTLY OVERNIGHT OR EARLY SUN MORNING. THE LOWER CLOUDS
AND LIGHT PRECIP WILL LIKELY BE MORE TO THE NORTH OVERNIGHT AS A MID
TO UPPER LOW CENTER TRACKS EASTWARD OVER EXTREME NORTHERN PARTS OF
LA AND MS. WINDS WILL BE NORTHWEST 12 TO 16 KNOTS WITH HIGHER GUSTS
EARLY THIS MORNING BECOMING SOUTHWEST TO WEST DIMINISHING TO 8 TO 12
KNOTS THIS AFTERNOON VEERING TO THE NORTHWEST OVERNIGHT AND EARLY
SUN. 32/EE

MARINE...A STRONG NORTHWEST TO NORTH FLOW THIS MORNING WILL BEGIN
TO DIMINISH AND SHIFT MORE WEST LATE TODAY AND EARLY TONIGHT AS THE
FIRST SURGE OF COLD AIR SETTLES OVER MUCH OF THE CENTRAL GULF COAST
REGION AND SE STATES. A MODERATE WESTERLY FLOW IS EXPECTED WITH THIS
PATTERN LATER TODAY AND MOST OF TONIGHT FOLLOWED BY A SHARP INCREASE
IN WINDS MOSTLY FROM THE NORTHWEST BEGINNING SHORTLY AFTER SUNRISE
ON SUNDAY AS MORE COLD AIR SHIFTS SOUTHWARD. THE STRONG NORTHWEST
FLOW WILL DIMINISH BY AFTER SUNRISE ON MON FOLLOWED BY A SLIGHT
INCREASE MON NIGHT AND EARLY TUES MOSTLY DUE TO COLD AIR DRAINAGE
OVERNIGHT. A LIGHT TO MODERATE NORTHWEST FLOW WILL CONTINUE THROUGH
MIDWEEK BECOMING MOSTLY WEST TO SOUTHWEST LATER IN THE WEEK AS A
BROAD SFC RIDGE OF HIGH PRESSURE BUILDS OVER THE NORTHERN AND
CENTRAL GULF. SEAS UP TO 8 FEET MAINLY WELL OFFSHORE CAN BE EXPECTED
WITH THE STRONG OFFSHORE FLOW THIS MORNING REBUILDING AGAIN LATE
SUNDAY NIGHT INTO MONDAY MORNING. SMALL CRAFT ADVISORIES CONTINUE
FOR THE MARINE AREA THROUGH EARLY THIS AFTERNOON. SMALL CRAFT
ADVISORIES WILL LIKELY BE REQUIRED WITH THE SECONDARY COLD FRONT
SUNDAY AND SUNDAY NIGHT. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      69  47  69  47  70 /  05  10  20  10  20
PENSACOLA   68  50  71  50  71 /  05  10  20  10  20
DESTIN      67  53  71  53  71 /  20  10  20  10  20
EVERGREEN   62  40  68  44  68 /  05  10  30  20  30
WAYNESBORO  67  43  65  46  68 /  05  20  30  20  20
CAMDEN      63  39  65  45  68 /  05  10  40  30  30
CRESTVIEW   66  40  70  43  72 /  20  10  20  10  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM SATURDAY FOR THE FOLLOWING
     ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
     60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM...

&&
Hazardous weather outlook, May 4, 5:19 AM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
519 AM CDT SAT MAY 4 2013

ALZ051>064-FLZ001>006-GMZ634-MSZ067-075-076-078-079-051200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
PENSACOLA BAY SYSTEM-WAYNE-PERRY-GREENE-STONE-GEORGE-
519 AM CDT SAT MAY 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>633-635-650-655-670-675-051200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
519 AM CDT SAT MAY 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED OVER THE MARINE
AREA THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED OVER THE MARINE
AREA SUNDAY AND SUNDAY NIGHT AS A SECONDARY COLD FRONT MOVES
SOUTHWARD ACROSS THE NORTH CENTRAL GULF.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

Nearby

River Flood Warnings in Alabama, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.